Thanks for your query.
You have probably taken an overdose of eldoper. This drug inhibits the rhythmic forward movement of the bowel, which propels the food ahead in the intestine. Therefore, it is used to stop profuse/severe diarrhea
Food pipe is part of the intestine. Eldoper has inhibited the food pipe movement too, due to which you are facing difficulty in swallowing food/water.
Cannot do anything at this stage. You will be normal, once the side effect of eldoper wanes off (in 24-48 hours).
In case of any further queries, revert back to me THROUGH DIRECT PREMIUM QUERY (Paid), addressed to me personally. You will receive- almost immediately- my response in great details.
If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE ALL doctors- engaged in social service- to render sound advice to the FREE queries.
Fond regards and have a nice day
Dr. Rakesh Karanwal